# SDR TRBA2010036

- Difficulty date: April 30, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N270AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 270
- Aircraft time: 32,307 hours, 37,427 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL OF ELECTRICAL SMOKE IN CABIN AND FLIGHT DECK, SMOKE COMING FROM AREA OF 90VU.  AWAITING AML PAGE FOR FURTHER DETAILS.
